# SDR SWIA97950

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE IN SERVICE DOOR OPENING HAS CORROSION.  FABRICATED, INSTALLED FLOOR SUPPORT ANGLE ON SERVICE DOOR IAW MM SRM 51-42-01.
